MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH
Model Number F10246-0610P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Dysphagia/ Odynophagia (1815)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-24i19) has confirmed that the devices were produced in accordance with the established procedures.All process specifications and final release specifications were satisfied.Dysphagia and perforation are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.
 
Event or Problem Description
It was reported that a patient underwent hiatal hernia repair with ovitex 1sp and the linx reflux management system on (b)(6) 2025.The patient presented with dysphagia and returned for endoscopy on (b)(6) 2025 where potential entry into the esophagus was noted.The surgeon noted that they plan to perform an additional endoscopy to address the issue.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key23432855
Report Number3007321028-2025-00044
Device Sequence Number8552039
Product Code FTM
UDI-Device Identifier09421904065086
UDI-Public09421904065086
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10246-0610P
Device Lot NumberERT-24I19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale